# SDR SWIA200413787

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 12,996 hours, 17,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE FOR EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
